# SDR MWE2008F00024

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Engine: Pwa JT8D1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CSD OUTLET TEMPERATURE WAS IN YELLOW ARC AND RISING.  FOUND RT CSD WAS OVERSERVICED, DRAINED CSD TO PROPER LEVEL.  (K)
